RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 47, Issue 3  


Branching systems with long-living particles at the critical dimension
A. Wakolbinger, V. A. Vatutin, K. Fleischmann
417
Absorption probability at the border of a random walk in a quadrant and a branching process with interaction of particles
A. V. Kalinkin
452
A new asymptotic expansion and asymptotically best constants in Lyapunov's theorem. III
G. P. Chistyakov
475
Limit behavior of the “horizontal-vertical” random walk and some extensions of the Donsker–Prokhorov invariance principle
A. S. Cherny, A. N. Shiryaev, M. Yor
498
Moderate deviations for Student's statistic
G. P. Chistyakov, F. Götze
518
On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements
T.-C. Hu, D. Li, A. Rosalsky, A. I. Volodin
533
To the 70-th birthday I. A. Ibragimov
548

Short Communications
The Cramer–Lundberg model with stochastic premium process
A. V. Boikov
549
On the minimal condition of weak dependency in the central limit theorem for stationary sequences
A. G. Grin'
554
Goncharov's method and its development in the analysis of different models of random permutations
G. I. Ivchenko, Yu. I. Medvedev
558
Online estimation of a smooth regression function
R. Sh. Liptser, R. Z. Khas'minskii
567
On the role of extreme summands in sums of independent random variables
A. V. Nagaev, I. M. Khamdamov
575
On multivariate compound distributions
V. Čekanavičius
583
Decompositions of the uniform distribution on a finite group
V. I. Sherstnev
594
Random polynomials with a prescribed number of real zeros
L. A. Imhof
600
Bounds on semigroups of random rotations on $SO(n)$
E. Janvresse
606

Reviews and Bibliography
Book review: Hida T., Karandikar R. L., Kunita H., Rajput B. S., Watanabe S., Xiong J. (Eds). “Stochastics in Finite and Infinite Dimensions”
A. S. Cherny
613
Book review: Shafer G., Vovk V. “Probability and Finance. It's only a Game”
V. N. Tutubalin
615
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019